# SDR SWIA2020012147885

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT FS 409+48 HAS DEEP CHAFES ON SEAT TRACK       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW SEAT RAIL FROM FS409+16 - FS409+112 REF BOMBARDIER REO.
